Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Any Paxil takers?

I've been on Paxil for about 2 weeks now, and I have had the worst headaches of my life on it. Has anyone else experienced this? Feels more like a skull headache, rather than inside.

I called and told my doctor about it, and he told me to just stop taking it, and to go to the ER if my headaches persist.

I'm sick of being a guinea pig on meds until I find the right one. Ugh.

 
Anonymous

Asked by Anonymous at 8:31 PM on May. 23, 2013 in Health

This question is closed.
Answers (5)
  • If you just stop taking it you are going to have some withdrawals like brain zaps and increased anxiety or depression. Been there. Halve your dose over the next few days and then half that.
    Izsarejman

    Answer by Izsarejman at 9:26 PM on May. 23, 2013

  • Each film‑coated tablet contains paroxetine hydrochloride equivalent to paroxetine as follows: 10 mg–yellow (scored); 20 mg–pink (scored); 30 mg–blue, 40 mg–green. Inactive ingredients consist of dibasic calcium phosphate dihydrate, hypromellose, magnesium stearate, polyethylene glycols, polysorbate 80, sodium starch glycolate, titanium dioxide, and 1 or more of the following: D&C Red No. 30 aluminum lake, D&C Yellow No. 10 aluminum lake, FD&C Blue No. 2 aluminum lake, FD&C Yellow No. 6 aluminum lake.


    LAKE dyes, can give some people migraines


    i have not taked this med, but i DO get migraines if i have lake dyes

    fiatpax

    Answer by fiatpax at 9:15 PM on May. 23, 2013

  • You should not being going cold turkey off Paxil and your doctor should know better.
    Mrs_Prissy

    Answer by Mrs_Prissy at 9:25 PM on May. 23, 2013

  • I'm really surprised your doctor would tell you to stop Paxil cold turkey. When I quit taking it, I had to cut down my daily dose slowly over a couple of weeks. It was probably the best pill I ever took for depression, but it made me gain twenty-five pounds in two years, and I stopped taking it for fear of what I would look like as time continued to go by. Everyone reacts differently to medications, so I encourage you to keep searching till you find what works for you.
    Ballad

    Answer by Ballad at 9:50 PM on May. 23, 2013

  • That is very good advice. Thank you, everyone. I will slowly wean myself off Paxil & try something else.
    Anonymous

    Comment by Anonymous (original poster) at 10:10 PM on May. 23, 2013

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN